# SDR UALA2008120806771

- Difficulty date: December 8, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 49,861 hours, 9,177 cycles
- Engine: Pwa PW4077
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Tube
- Condition: Cracked
- Location: Nr 2 Starter
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT START VALVE WILL NOT OPEN IN AUTO START.  REPLACED NR 2 START VALVE AND STARTER, NO HELP.  T/S IN PROGRESS.  SWAPPED ENG START MODULE, SWAPPED ENG RELAY BOX.  NO HELP.  NO AIR COMING OUT OF ENG START SOLENOID WITH START SWITCH ACTIVATED AND AIR ON.  START VALVE TUBE CRACKED.  REPLACED LINE.  ENGINE START GOOD IN AUTO AND MANUAL.
